| Home | E-Submission | Sitemap | Contact Us |  
logo
The Korean Journal of Medicine 2006;71(1): 86-90.
Oxaliplatin, 5-Fluorouracil, Leucovorin 복합항암화학요법 중에 발생한 미만성 폐포 손상 1예
이경주, Ki Hwan Jung, In Keun Choi, Je Hyeong Kim, Jae Hong Seo, Young Sik Kim, Chol Shin
Diffuse alveolar damage during chemotherapy with oxaliplatin, 5-fluorouracil and leucovorin
Kyoung Ju Lee, Ki Hwan Jung, In Keun Choi, Je Hyeong Kim, Jae Hong Seo, Young Sik Kim, Chol Shin
한림의대 한강성심병원 내과
ABSTRACT
The combination chemotherapy of oxaliplatin with 5-fluorouracil and leucovorin (FOLFOX regimen) has been recently proved to be beneficial in advanced colorectal and gastric cancer. Side effects of this regimen include neutropenia, diarrhea, and neurosensory toxicity. However, the case reports about pulmonary toxicities of this regimen are very limited. Herein is the reported case of a patient treated with oxaliplatin, 5-fluorouracil and leucovorin combination chemotherapy in whom diffuse alveolar damage developed and the disease improved after steroid pulse therapy. Key Words : Oxaliplatin, Fluorouracil, Leucovorin, Drug toxicity, Interstitial lung disease
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
Supplementary Material  Supplementary Material
  E-Mail
Share:      
METRICS
748
View
2
Download
A Case of Cardiogenic Shock after Chemotherapy with 5-Fluorouracil and Leucovorin in Rectal Cancer  2012 October;83(4)
Editorial Office
101-2501, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-2271-6791   Fax: +82-2-790-0993    E-mail: kaim@kams.or.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Association of Internal Medicine. All rights reserved.                powerd by m2community